# SDR CALA2009121800743

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 6,300 hours, 2,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT STATION LEFT EMERGENCY FLASHLIGHT IS DEAD.  REPLACED UNSERVICEABLE FLASHLIGHT IAW B737AMM INST 25-64-00-200-802.
